# SDR CA970530008

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc AEIO360A1A
- Propeller: Hartzl BHCA2VF3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 9699506
- Condition: Delaminated
- Location: Pax Door
- Part time: 366 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT CABIN DOOR SKIN DELAMINATED IN AREA OF FORWARD LOWER LATCH.  REPAIRED.
